Electron. J. Differential Equations, Vol. 2018 (2018), No. 41, pp. 1-10.

Ambrosetti-Prodi problem with degenerate potential and Neumann boundary condition

Dusan D. Repovs

We study the degenerate elliptic equation
 -\hbox{div}(|x|^\alpha\nabla u) =f(u)+t\phi(x)+h(x)
in a bounded open set $\Omega$ with homogeneous Neumann boundary condition, where $\alpha\in(0,2)$ and f has a linear growth. The main result establishes the existence of real numbers $t_*$ and $t^*$ such that the problem has at least two solutions if $t\leq t_*$, there is at least one solution if $t_*<t\leq t^*$, and no solution exists for all $t>t^*$. The proof combines a priori estimates with topological degree arguments.

Submitted July 20, 2017. Published February 6, 2018.
Math Subject Classifications: 35J65, 35J25, 58E07.
Key Words: Ambrosetti-Prodi problem; degenerate potential; topological degree; anisotropic continuous media.

Show me the PDF file (230 KB), TEX file for this article.

Dusan D. Repovs
Faculty of Education and Faculty of Mathematics and Physics
University of Ljubljana
SI-1000 Ljubljana, Slovenia
email: dusan.repovs@guest.arnes.si

Return to the EJDE web page